Syzygies of modules and applications to propagation of regularity phenomena.

Título inglés Syzygies of modules and applications to propagation of regularity phenomena.
Título español Syzygias de módulos y aplicaciones a la propagación de fenómenos de regularidad.
Autor/es Meril, Alex ; Struppa, Daniele C.
Organización Univ. Antilles Guyane, Pointe-à-Pitre, Guadalupe;Dep. Math. Sci. George Mason Univ., Fairfax (Virginia), Estados Unidos
Revista 0214-1493
Publicación 1990, 34 (2): 349-377, 30 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Propagation of regularity is considered for solutions of rectangular systems of infinite order partial differential equations (resp. convolution equations) in spaces of hyperfunctions (resp. C functions and distributions). Known resulys of this kind are recovered as particular cases, when finite order partial differential equations are considered.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales en derivadas parciales
Icono pdf Acceso al artículo completo